# SDR 95ZZZX4474

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72086
- Make and model: Cessna 337G
- Aircraft serial: 33701518
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 143100346
- Condition: Broken
- Location: Rudder
- Part time: 2,875 hours
- Component: 143100058
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL, FOUND RIGHT RUDDER SPAR BROKEN AT BALANCE WEIGHT RIB ATTACH.
